# SDR SWIA2019110546674

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 33,689 hours, 29,230 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Support Fitting
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE ON THE INTERNAL FACE OF THE BACKUP FITTING FOR THE I/B HINGE FITTING ES14.47 FOR THE L/H ELEVATOR.  (C-CHECK) RO: 11/04/2019  REPLACED SUPPORT FITTING AT ES 14.47. COMPLIED WITH M-337.
